RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 195–200 (Mi tvp3316)  

Short Communications

On randomized estimation for discrete parameter spaces

A. M. Geršanov, S. K. Šamroni

Gorky

Abstract: In this paper, the problem of estimating a discrete parameter is considered. A complete class of randomized procedures for an arbitrary convex loss function is constructed. Necessary conditions for admissibility of the randomized procedures are formulated. The problem of optimal unbiased randomized estimation in the case of existence of a complete sufficient statistic is solved.

Full text: PDF file (388 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 192–197

Bibliographic databases:

Received: 18.04.1974

Citation: A. M. Geršanov, S. K. Šamroni, “On randomized estimation for discrete parameter spaces”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 195–200; Theory Probab. Appl., 21:1 (1976), 192–197

Citation in format AMSBIB
\Bibitem{GerSam76}
\by A.~M.~Ger{\v s}anov, S.~K.~{\v S}amroni
\paper On randomized estimation for discrete parameter spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 195--200
\mathnet{http://mi.mathnet.ru/tvp3316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=411027}
\zmath{https://zbmath.org/?q=an:0401.62008}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 192--197
\crossref{https://doi.org/10.1137/1121022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3316
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:123
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020